# SDR CA030723002

- Difficulty date: July 22, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,207 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Cable
- Part number: 554401
- Condition: Frayed
- Location: Mlg Selector
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SELECTED LANDING GEAR AND NOTICED GEAR SELECTOR WAS STICKY,  HE CARRIED OUT HIS LANDING WITH NO TROUBLE.  MAINT WAS NOTIFIED AND AFTER FURTHER INSPECTION FOUND THAT GEAR SELECTOR CABLE HAD FRAYED INTERNALLY.
